Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 168, NWS St. Louis, MO

November 28, 2015Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 28, 2015, 9:32 AM CST for Gasconade County, Montgomery County, Missouri. It took effect at Nov 29, 2015, 2:00 AM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Nov 28, 2015, 9:32 AM CST (15:32 UTC)
In effect from
Nov 29, 2015, 2:00 AM CST
Expired
Dec 3, 2015, 10:10 AM CST
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WGUS43 KLSX 281532
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CST SAT NOV 28 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  Missouri River at Gasconade and Hermann 

.This flood warning is a result of 1.00 inch of rainfall and less than 
0.10 inches of rain is expected through tonight...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-291532-
/O.NEW.KLSX.FL.W.0168.151129T0900Z-151202T0600Z/
/GSCM7.1.ER.151129T0900Z.151130T0000Z.151130T1800Z.NO/
932 AM CST SAT NOV 28 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Gasconade
* from late tonight to Monday night.
* The latest estimated stage was 14.9 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.0 feet tomorrow evening,
  then fall below flood stage Mondat afternoon.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Missouri River
  Gasconade       22.0   E14.9      22.5   22.6   19.4   15.5   11.5


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-291531-
/O.NEW.KLSX.FL.W.0169.151129T1800Z-151201T0900Z/
/HRNM7.1.ER.151129T1800Z.151130T0000Z.151130T0900Z.NO/
932 AM CST SAT NOV 28 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Hermann
* from Sunday afternoon to Monday.
* At  8:30 AM Saturday the stage was 17.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage early tomorrow 
  afternoon and crest near 21.2 feet tomorrow evening. The river will
  then fall below flood stage Monday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Missouri River
  Hermann         21.0   17.55      20.4   20.9   18.8   15.7   12.4


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$
9 follow-up statements
388 
WGUS83 KLSX 290233
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CST SAT NOV 28 2015

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Missouri River at Gasconade affecting Gasconade and Montgomery 
  Counties 

  Missouri River at Hermann affecting Gasconade and Montgomery 
  Counties 

.This Flood Warning is a result of 2 inches of rainfall the 
past 48 hours and up to another tenth of an inch forecast 
in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-300233-
/O.EXT.KLSX.FL.W.0168.151129T0800Z-151201T2200Z/
/GSCM7.1.ER.151129T0800Z.151130T0000Z.151130T1000Z.NO/
833 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* from late tonight to Tuesday afternoon.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.4 feet tomorrow
  evening.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Missouri River
  Gasconade       22.0              22.6   21.6   17.8   15.7   13.6


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-300232-
/O.EXT.KLSX.FL.W.0169.151129T1500Z-151130T1930Z/
/HRNM7.1.ER.151129T1500Z.151129T1800Z.151129T1930Z.NO/
833 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Missouri River at Hermann
* from Sunday morning to Monday afternoon.
* At  7:30 PM Saturday the stage was 20.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late 
  morning and continue to rise to near 21.1 feet by tomorrow early 
  afternoon. The river will fall below flood stage by tomorrow early 
  afternoon.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Missouri River
  Hermann         21.0   20.39      20.9   19.0   17.2   15.3   13.9


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$
433 
WGUS83 KLSX 291547
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CST SUN NOV 29 2015

...The flood warning continues for the following river in Missouri...


  Missouri River at
  
    Gasconade
    Hermann
    

.This Flood Warning is a result of 1 to 3 inches of precipitation at the
end of last week and 0.25 to 0.5 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-301547-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151202T0112Z/
/GSCM7.1.ER.000000T0000Z.151130T0000Z.151130T1312Z.NO/
947 AM CST SUN NOV 29 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Monday.
* The latest estimated stage is 22.6 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.2 feet this evening and fall
  below flood stage Monday morning.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/30  12/01  12/02  12/03  12/04

Missouri River
  Gasconade       22.0   E22.6      22.2   17.5   14.2   12.3   10.8

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$

MOC073-139-301546-
/O.EXT.KLSX.FL.W.0169.000000T0000Z-151201T0200Z/
/HRNM7.1.ER.151129T0736Z.151129T1415Z.151130T0200Z.NO/
947 AM CST SUN NOV 29 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until tonight.
* At 8:30 AM Sunday the stage was 21.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is currently cresting and is forecast to fall below flood
  stage this evening.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/30  12/01  12/02  12/03  12/04

Missouri River
  Hermann         21.0   21.52      19.9   16.8   14.5   13.0   11.5

&&

LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136                       

$$
456 
WGUS83 KLSX 300206
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CST SUN NOV 29 2015

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Missouri River at 
    
  Gasconade 
  Hermann
  

.This Flood Warning is a result of 1 to 3 inches of rainfall at the 
end of last week and 0.25 inches of rainfall forecast in the next 24
hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-010206-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151202T0742Z/
/GSCM7.1.ER.000000T0000Z.151130T0600Z.151130T1942Z.NO/
806 PM CST SUN NOV 29 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until late Tuesday night.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.0 feet after 
  midnight tomorrow.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/30  12/01  12/02  12/03  12/04

Missouri River
  Gasconade       22.0              22.7   18.7   13.8   12.2   10.8


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-010206-
/O.EXT.KLSX.FL.W.0169.000000T0000Z-151201T1500Z/
/HRNM7.1.ER.151129T0736Z.151129T1745Z.151130T1500Z.NO/
806 PM CST SUN NOV 29 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday morning.
* At  7:30 PM Sunday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow late morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/30  12/01  12/02  12/03  12/04

Missouri River
  Hermann         21.0   21.40      21.1   18.2   14.6   13.0   11.5


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$
296 
WGUS83 KLSX 301557
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
957 AM CST MON NOV 30 2015

...The flood warning continues for the following river in Missouri...


  Missouri River at Gasconade


.This Flood Warning is a result of a wet holiday weekend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-011557-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151202T1400Z/
/GSCM7.1.ER.000000T0000Z.151130T1800Z.151201T0200Z.NO/
957 AM CST MON NOV 30 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Tuesday morning.
* The latest estimated stage is 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage this evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/01  12/02  12/03  12/04  12/05

Missouri River
  Gasconade       22.0              21.5   21.1   20.8   19.9   18.4

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$
213 
WGUS83 KLSX 010157
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CST MON NOV 30 2015

...The flood warning continues for the following river in Missouri...
 
 
                 Missouri River at
                 ...Gasconade


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-020157-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151202T1800Z/
/GSCM7.1.ER.000000T0000Z.151201T0600Z.151201T0600Z.NO/
757 PM CST MON NOV 30 2015

The Flood Warning continues for
  the Missouri River at Gasconade.
* Flood stage is 22.0 feet.
* The 6pm stage was estimated at 22.2 feet.
* The water level will fall to just below flood stage by tomorrow morning.
* Impact: At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/01  12/02  12/03  12/04  12/05

Missouri River
  Gasconade       22.0   E22.2       21.9   21.4   20.5   19.7   18.5


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
148 
WGUS83 KLSX 011647
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 AM CST TUE DEC 1 2015

...The flood warning continues for the following river in Missouri...


  Missouri River at Gasconade
  

.This Flood Warning is a result of a wet holiday weekend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-021647-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151203T1800Z/
/GSCM7.1.ER.000000T0000Z.151201T1800Z.151202T0600Z.NO/
1047 AM CST TUE DEC 1 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Wednesday.
* Flood stage is 22.0 feet.
* The river is forecast remain near 22 feet through tonight and then
  should fall below flood stage by Wednesday morning.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/02  12/03  12/04  12/05  12/06

Missouri River
  Gasconade       22.0              21.9   21.6   20.8   20.0   17.7

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$
824 
WGUS83 KLSX 021554
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
954 AM CST WED DEC 2 2015

...The flood warning continues for the following river in Missouri...


  Missouri River at
  
    Gasconade
    Hermann
    

.This Flood Warning is a result of the rain that fell during the
last 5 days of November...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-031554-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151204T2230Z/
/GSCM7.1.ER.000000T0000Z.151202T1800Z.151203T1030Z.NO/
954 AM CST WED DEC 2 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Thursday.
* The latest estimated stage is 22.6 feet.
* Flood stage is 22.0 feet.
* The river is currently cresting and is forecast to fall below flood
  stage Thursday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/03  12/04  12/05  12/06  12/07

Missouri River
  Gasconade       22.0   E22.6       21.9   20.7   19.9   18.0   14.1

&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$

MOC073-139-031553-
/O.EXT.KLSX.FL.W.0182.000000T0000Z-151203T1800Z/
/HRNM7.1.ER.151201T1525Z.151202T0430Z.151202T1800Z.NO/
954 AM CST WED DEC 2 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until this evening.
* At 9:30 AM Wednesday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* The river is forecast to fall below flood stage this afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins...particularly
  just north of the Highway 19 bridge along the Loutre River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/03  12/04  12/05  12/06  12/07

Missouri River
  Hermann         21.0   20.99      20.1   18.8   18.1   16.6   13.6

&&

LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136                       

$$
182 
WGUS83 KLSX 030139
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CST WED DEC 2 2015

...The flood warning continues for the following river in 
Missouri...
 
 
  Missouri River at 
  
      Gasconade 
  

.This Flood Warning is a result of heavy rainfall which ended last weekend...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-040139-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151204T2159Z/
/GSCM7.1.ER.000000T0000Z.151203T0600Z.151203T0959Z.NO/
739 PM CST WED DEC 2 2015

The Flood Warning continues for
  The Missouri River at Gasconade
* Until Thursday afternoon.
* At 6 PM Wednesday the estimated stage was 22.5 feet.
* Flood stage is 22.0 feet.
* The river is forecast to fall back below flood stage Thursday afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/03  12/04  12/05  12/06  12/07

Missouri River
  Gasconade       22.0  E22.50      21.9   20.8   19.8   17.7   13.7


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
868 
WGUS83 KLSX 031610
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CST THU DEC 3 2015

...The flood warning is cancelled for the following river in Missouri...
 
  Missouri River at Gasconade 

.This will be the last flood statement for this water event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-031640-
/O.CAN.KLSX.FL.W.0168.000000T0000Z-151204T2159Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 AM CST THU DEC 3 2015

The Flood Warning is cancelled for
  the Missouri River at Gasconade.
* The latest estimated state was 21.6 feet.  
* Flood stage is 22.0 feet.
* The river will fall to 20.7 feet by tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     12/04  12/05  12/06  12/07  12/08

Missouri River
  Gasconade       22.0  E21.6       20.7   19.6   17.0   13.1   11.4


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 28, 5:34 AM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Nov 28, 5:34 AM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
534 AM CST SAT NOV 28 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 323 AM CST Sat Nov 28 2015

Rain has diminished early this morning, but will see it increase in
coverage once again, mainly for areas along and south of a
Steelville MO to Salem IL line as next upper level shortwave slides
east northeast along frontal boundary that is stalled just south of
forecast area. With the heaviest rainfall amounts over our far
southern 3 counties will trim back the flood watch to only Reynolds,
Iron and Madison in MO that will remain in effect until 18z today.
This area could see up to an additional inch of rainfall today. Will
see lesser amounts the further north you go. Temperatures early this
morning will flirt with the freezing mark in northeast Missouri, but
expect dry conditions. As for high temperatures, with cloudy
conditions and north winds, highs will only be in the upper 30s to
mid 40s today.

Byrd

.LONG TERM:  (Tonight through Friday)
Issued at 323 AM CST Sat Nov 28 2015

Rain chances will lessen once again tonight through Sunday before
upper level low and shortwave lifts northeastward towards forecast
area Sunday night. With lows tonight and Sunday night near
freezing in the north, could briefly see some light freezing rain
in the far north during the hours right around sunrise, but do not
expect any ice accumulation. Upper level system will help to
develop surface low over west central Missouri on Monday,
strengthening and lifting northeast into Iowa by Monday night, so
will see another round of rain, with best chances along and north
of I70. The QPF expected with this round will be around a quarter
of an inch or less. Rain to taper off by Tuesday.

Currently extended models are indicating a dry period from Tuesday
through next Friday as upper level ridging builds in. Near normal
temperatures expected through midweek, before warming up a bit above
normal for the last half of the work week.

Byrd

&&

.AVIATION:  (For the 12z TAFs through 12z Sunday Morning)
Issued at 525 AM CST Sat Nov 28 2015

Northeast winds have advected drier air into far northeast MO and
west central IL resulting in cigs rising into the MVFR flight
category. This trend should continue this morning and upstream obs
are indicating that KUIN should become VFR around midday then
remain VFR for the remainder of the forecast period. Elsewhere
from central and southern MO into southern IL, IFR flight
conditions are expected to persist with low cig heights and
visibilities occasionally lowering to 3-5sm with R- and L-.
Believe by mid-late morning the precipitation should come to an
end at the terminals, and advection of drier air via northeast
winds will gradually result in flight conditions/cigs improving
to MVFR this afternoon.

Specifics for KSTL:

IFR flight conditions are expected to persist with low cig
heights and visibilities occasionally lowering to 3-5sm with R-
and L-. Believe by mid-late morning the precipitation should come
to an end, and advection of drier air via northeast winds will
gradually result in flight conditions/cigs improving to MVFR this
afternoon.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Flood Watch until noon CST today FOR Iron MO-Madison MO-Reynolds
     MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Nov 28, 6:04 AM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
604 AM CST SAT NOV 28 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
604 AM CST SAT NOV 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF
2 INCHES OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE.

GLASS

In the hours before

Local storm report, Nov 28, 7:35 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CST SAT NOV 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     FLOOD            ELLINGTON               37.24N  90.97W
11/28/2015                   REYNOLDS           MO   LAW ENFORCEMENT

            ROUTE F IS CLOSED WEST OF ELLINGTON DUE TO FLOODING OF
            A LOW WATER CROSSING ON LOGAN CREEK

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 6:48 PM CSTRiver Flood WarningLSXCole42 hr
Nov 27, 7:25 PM CSTRiver Flood WarningLSXReynolds63 hr
Nov 27, 8:02 PM CSTAreal Flood AdvisoryLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more12 hr
Nov 27, 11:01 PM CSTRiver Flood WarningLSXPike8 days
Nov 27, 11:01 PM CSTRiver Flood WarningLSXPike9 days
Nov 28, 7:53 AM CSTAreal Flood AdvisoryLSXIron, Reynolds, Washington8 hr
Nov 28, 9:32 AM CSTRiver Flood WarningLSXGasconade, Montgomery65 hr
Nov 28, 9:57 AM CSTRiver Flood WarningLSXLewis45 hr
Nov 28, 11:03 AM CSTRiver Flood WarningLSXLewis4 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXMarion4 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXMarion7 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXRalls61 hr
Nov 28, 11:03 AM CSTRiver Flood WarningLSXLincoln7 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXPerry, Sainte Genevieve8 days
Nov 28, 1:19 PM CSTRiver Flood WarningLSXSaint Charles8 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.